Advertisement

Journal of Mathematical Sciences

, Volume 244, Issue 2, pp 113–115 | Cite as

Vasilii Vasilievich Zhikov

  • Yu. A. Alkhutov
  • V. F. Butuzov
  • V. V. Kozlov
  • A. A. Kon’kov
  • A. V. Mikhalev
  • E. I. Moiseev
  • E. V. Radkevich
  • N. Kh. Rozov
  • V. A. Sadovnichii
  • I. N. Sergeev
  • M. D. Surnachev
  • V. M. Tikhomirov
  • G. A. Chechkin
  • V. N. Chubarikov
  • T. A. ShaposhnikovaEmail author
  • A. A. Shkalikov
Article
  • 3 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • Yu. A. Alkhutov
    • 1
  • V. F. Butuzov
    • 2
  • V. V. Kozlov
    • 2
  • A. A. Kon’kov
    • 2
  • A. V. Mikhalev
    • 2
  • E. I. Moiseev
    • 2
  • E. V. Radkevich
    • 2
  • N. Kh. Rozov
    • 2
  • V. A. Sadovnichii
    • 2
  • I. N. Sergeev
    • 2
  • M. D. Surnachev
    • 2
  • V. M. Tikhomirov
    • 2
  • G. A. Chechkin
    • 2
  • V. N. Chubarikov
    • 2
  • T. A. Shaposhnikova
    • 2
    Email author
  • A. A. Shkalikov
    • 2
  1. 1.Vladimir State Humanitarian UniversityVladimirRussia
  2. 2.Moscow State UniversityMoscowRussia

Personalised recommendations